# SDR FDEA201408022039

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F53475220204
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD JAMB HAS MULTIPLE GOUGES LOCATION 14 INCHES TO 26 INCHES FROM LOWER FWD CORNER.  COMPLIED WITH EA 6-5317-T0310177, FUSELAGE AFT INT 58T072 AFT CARGO DOOR CUT OUT GOUGED, CAT B MAJOR REPAIR AT FRAME 59A BETWEEN STRINGER 39R - 41R.
